# SDR 99ZZZX3984

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N154C
- Make and model: Gulstm G1159
- Aircraft serial: 253
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Supply
- Part number: AL5112
- Condition: Failed
- Location: Cabin
- Part time: 1,611 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE THE AIRCRAFT WAS POWERED UP ON THE GROUND, PRIOR TO A TRIP, FLIGHT MECHANIC NOTICED A LARGE AMOUNT OF WHITE SMOKE COMING FROM UNDER THE VALANCE PANEL ON LEFT SIDE OF CABIN AND ONE OF THE FLUORESCENT BULBS NOT ILLUMINATING.  CIRCUIT BREAKERS FOR ALL FLUORESCENT LIGHTS WERE PULLED AS A PRECAUTION.
